# SDR AU990856

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 11595CB31023
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) MOISTURE INGRESS INTO LOWER INBOARD CORNER OF LT CAPTAIN'S WINDSHIELD.
